# SDR HEEA0013501

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30S
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3944001
- Condition: Worn
- Location: Eng Fuel
- Part time: 9,673 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP WORN SPLINES.
